MathSciNet Relay Station
MathSciNet bibliographic data
MR1036660 76Q05 (65R20 76-08)
Rokhlin, V. Rapid solution of integral equations of scattering theory in two dimensions. J. Comput. Phys. 86 (1990), no. 2, 414–439.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement